Electron. J. Diff. Equ., Vol. 2016 (2016), No. 31, pp. 1-12.

Regularized trace formula for higher order differential operators with unbounded coefficients

Erdogan Sen, Azad Bayramov, Kamil Orucoglu

In this work we obtain the regularized trace formula for an even-order differential operator with unbounded operator coefficient.

Submitted April 1, 2015. Published January 20, 2016.
Math Subject Classifications: 47A10, 47A55.
Key Words: Hilbert space; self-adjoint operator; spectrum; trace class operator; regularized trace.

Show me the PDF file (214 KB), TEX file for this article.

Erdogan Sen
Department of Mathematics
Faculty of Arts and Science
Nami kKemal University
59030, Tekirdag, Turkey
email: erdogan.math@gmail.com
Azad Bayramov
Department of Mathematics Education
Faculty of Education
Recep Tayyip Erdogan University
Rize, Turkey
email: azadbay@gmail.com
Kamil Orucoglu
Department of Mathematics Engineering
Istanbul Technical University
Maslak, 34469, Istanbul, Turkey
email: koruc@itu.edu.tr

Return to the EJDE web page